Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any way of slef treating for cyst ?

I have made a topic before, no replys really. well i have a cyst on my testical, is there a way of slef treating this?, i tryed draining it, knowing it would be back soon, but, i couldn't even peice the skin, it was painful. so please help me. thanks, paul.
Thu, 24 Mar 2011
Report Abuse
Question is related to
Medical Topics
General & Family Physician 's  Response
You need to get yourself evaluated by general surgeon. As you have not provided your age, reaching any conclusion would be difficult.

And please do not try things on you own. it may actually lead to secondary infection. If there is'nt any.
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

You should not do that. That can lead to infection. So take care and get the help of a Urologist.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a pilonidal cyst thing i think, not 100%, i have been to my doctor and he gave me some anti-biotics, that was about 6 months ago, is there any cream or any way of treating it without surgery as i cant have the time off work and i am scared i will be unable to work fora few weeks after. i just need some help it is making me depressed. thanks Ben

doctor1 MD

hi....i have some cysts on my breast, i had da surgery last year and my doctor removed many cysts but later i found some were still there...is there any way i can treat them myself? also please guide me regarding the use of fucidin H cream for the same purpose.

doctor1 MD

My wife had severe stomach pain and had to admit her in emergency for the same. On ultra sound scan, they found hemorrhagic cyst measuring 4.8 x 4.0 cms on right ovary . The doctor had given a pain killer injection spasmo proxyvon inj 2ml in the morning and also in evening . The advice was if pain reoccurs then they may need to go for CT scan or else it is fine. Feeling I got is these cysts will disapprear on their own and cause pains now and then which need pain killer... Her periods are regular Is this advice correct or I need to consult another doctor? What are the chances of this pain reoccuring in future and course of action precaution to be taken.. Thanks for your time and help

Recent questions on  Skin care

doctor1 MD

Hi, I am 21 and male and have had eczema since birth. The problem I am having is with pigmentation on my abdominal area. The skin on my stomach is darker than the rest of my skin and LOOKS dirty however it is not dirt and seems to be in the skin. I have had this problem for over a year now and it varies in degrees of severity. The skin also sometimes looks like it has a shiny film over it. My skin does get very dry at times and this has lead me to wonder if the discolouration is due to a build up of dead dry skin cells, I have tried exfoliation but my eczema does not respond well to this. Also I have tried keeping the area well moisturised using diprobase and eucerin (containing urea) which helps to reduce the appearance after application but always comes back. I also thought this problem might be really mild stretch marks but dont know if this is likely?? I am really confused by this problem and would appreciate your expertise. Thanks

doctor1 MD

I developed brown patches on both sides of my face which is now spreading to my neck. Doctor says that it is lichenoid pigmentation. Did chemical peeling. Applying Lumaglo cream on face and venusia mixed with diplovate G on neck . I need your advise Dr Reneega, Professor of pharmacology

doctor1 MD

Sir,the skin of my neck[both back and front] turning black.I have a fair complexion.My face looks fair.I have tried many lotions,creams but no result.I feel that it may be due to some inner health problem in my body.I never know the exact reason.But i know for sure that it was not sun taning.Could you plz diagonise the problem and suggest some treatment to get rid of skin discolouration in neck?

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...